# SDR HKGA201910108017

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH NACELLE COWL DOOR 424 INNER SKIN EXISTING REPAIR DOUBLER IS CHAFFED. FABRICATED REPAIR DOUBLER, INSTALLED REPAIR DOUBLER (IAW EMB120 ETD 2019-120-105571).
